|HGH, good and bad
Jun 8, 2003
I am completing a course of low dose HGH under the care of a Dr. I am very satisfied with the improvement of my body shape. Is there any data on long term side effects at the low dose? Is it better to cycle on and off HGH to help avoid possible problems? Thanks for your thoughts on HGH. W
Response from Dr. Moyle
Most studies of GH are short term...12 to 24 weeks treatment although its potential as a hormone replacement therapy for the lederly and growth hormone deficient/resistant people (which include people with HIV wasting and slipohypertrophy) is under discussion. Obviously it is used safely at low doses in GH deficient children, its main indication. Most dat on GH suggest that the side effects are dose dependent (viz. the more you give the more you get) and tend to be worst in the first month and may actually ease off after that. Limited data suggest alternate day dosing my be enough to maintain effects...cycling of therapy tend to result in waxing and waning of physical changes, something that may unmask your status to others
Hope this helps
Changing drugs due to facial wasting/lipidostrophy??
Wasting at the face
- Risk Of HIV Transmission From Receiving Oral Sex
- Do Swollen Glands Mean I Have Hiv?
- Can U Get HIV From Blowjob From A Prostitute?
- After Gonorrhea Treatment If Masturbated Does The Medicine Still Work
- Can I Get Genital Warts From A Razor?
- Causative Agents Of Sexually Transmitted Diseases
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.